RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tonkov, Evgenii Leonidovich
(1940–2014)

Statistics Math-Net.Ru
Total publications: 61
Scientific articles: 54

Number of views:
This page:2627
Abstract pages:8532
Full texts:3211
References:780
Professor
Doctor of physico-mathematical sciences (1984)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
   
Main publications:
  • S. N. Popova, E. L. Tonkov, "Upravlenie pokazatelyami Lyapunova soglasovannykh sistem. I III", Differentsialnye uravneniya, 30, #10, 1994, 1687–1696; 30, #11, 1994, 1949–1957; 31, #2, 1995, 228–238
  • E. L. Tonkov, "Ravnomernaya dostizhimost i lyapunovskaya privodimost bilineinoi upravlyaemoi sistemy", Sbornik nauchnykh trudov, Tr. IMM, 6, #1, 2000, 209–238
  • E. L. Tonkov, "Globalno upravlyaemye lineinye sistemy", Sovremennaya matematika i ee prilozheniya. 23(2005), 2005, 145–165.
  • E. A. Panasenko, E. L. Tonkov, "Invariantnye i ustoichivo invariantnye mnozhestva differentsialnykh vklyuchenii", Optimalnoe upravlenie, Sbornik statei. K 60-letiyu so dnya rozhdeniya professora Viktora Ivanovicha Blagodatskikh, Tr. MIAN, 262, MAIK, M., 2008, 202–221
  • E. A. Panasenko, E. L. Tonkov, "Rasprostranenie teorem E. A. Barbashina i N. N. Krasovskogo ob ustoichivosti na upravlyaemye dinamicheskie sistemy", Tr. IMM, 15, #3, 2009, 185–201

http://www.mathnet.ru/eng/person33978
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:tonkov.e-l

Publications in Math-Net.Ru
2014
1. E. L. Tonkov, “Turnpike motions of control systems (I)”, Izv. IMI UdGU, 2014, 1(43),  68–114  mathnet
2. E. L. Tonkov, “Barbashin and Krasovskii's asymptotic stability theorem in application to control systems on smooth manifolds”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  263–275  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 208–221  isi  scopus
3. V. A. Zaitsev, S. N. Popova, E. L. Tonkov, “On the property of uniform complete controllability of a discrete-time linear control system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 4,  53–63  mathnet
2013
4. E. L. Tonkov, “Turnpike processes of control systems on smooth manifolds”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 4,  132–145  mathnet
2012
5. L. I. Rodina, E. L. Tonkov, “About the attainability set of control system without assumption of compactness of geometrical restrictions on admissible controls”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 4,  68–79  mathnet
6. E. L. Tonkov, “The space of linear control systems and its canonical representatives”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 1,  60–76  mathnet
2011
7. E. A. Panasenko, L. I. Rodina, E. L. Tonkov, “The space $\mathrm{clcv}(\mathbb R^n)$ with the Hausdorff–Bebutov metric and differential inclusions”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:1 (2011),  162–177  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S121–S136  isi  scopus
8. L. I. Rodina, E. L. Tonkov, “The statistically weak invariant sets of control systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 1,  67–86  mathnet
2010
9. E. A. Panasenko, L. I. Rodina, E. L. Tonkov, “Asymptotically stable statistically weakly invariant sets for controlled systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  135–142  mathnet  elib
10. V. A. Zaitsev, S. N. Popova, E. L. Tonkov, “Exponential stabilization of nonlinear control systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  25–29  mathnet
2009
11. L. I. Rodina, E. L. Tonkov, “Statistical characteristics of attainable set of controllable system, non-wandering, and minimal attraction center”, Nelin. Dinam., 5:2 (2009),  265–288  mathnet
12. E. A. Panasenko, E. L. Tonkov, “Extension of E. A. Barbashin's and N. N. Krasovskii's stability theorems to controlled dynamical systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  185–201  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S204–S221  isi  scopus
2008
13. E. A. Panasenko, E. L. Tonkov, “Invariant and Stably Invariant Sets for Differential Inclusions”, Tr. Mat. Inst. Steklova, 262 (2008),  202–221  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 262 (2008), 194–212  isi  elib  scopus
14. E. A. Panasenko, L. I. Rodina, E. L. Tonkov, “Absorption, nonwandering, and reccurence of the attainable set of a controllable system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  97–104  mathnet
2006
15. S. F. Nikolaev, E. L. Tonkov, I. V. Feklistov, “Stabilization of the mechanical system of two rigidly connected material points”, Izv. IMI UdGU, 2006, 3(37),  113–114  mathnet
16. V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Problems of control over Lyapunov invariants”, Izv. IMI UdGU, 2006, 3(37),  43–48  mathnet
17. S. F. Nikolaev, E. L. Tonkov, I. V. Feklistov, “Oscillations of two rigidly connected material points”, Izv. IMI UdGU, 2006, 2(36),  201–204  mathnet
18. T. S. Bykova, E. L. Tonkov, “Asymptotical theory of linear systems with delays”, Izv. IMI UdGU, 2006, 2(36),  21–26  mathnet
2005
19. T. S. Bykova, E. L. Tonkov, “Reducibility of linear systems with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:1 (2005),  53–64  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S54–S67
20. A. V. Bonshtedt, V. A. Zaitsev, P. K. Machekhin, E. L. Tonkov, “Optimization of control by hardbody wave gyroscope”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  189–214  mathnet
21. A. E. Irisov, E. L. Tonkov, “Sufficient conditions for optimality of Birkhoff recurrent motions for differential inclusion”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  59–74  mathnet
2003
22. T. S. Bykova, E. L. Tonkov, “Lyapunov Reducibility of a Linear System with Aftereffect”, Differ. Uravn., 39:6 (2003),  731–737  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 767–774
2002
23. L. I. Rodina, E. L. Tonkov, “The criterion of complete controllability of linear time-varying system in the critical case”, Izv. IMI UdGU, 2002, 2(25),  81–86  mathnet
24. T. S. Bykova, E. L. Tonkov, “On Lyapunov reducibility of systems with aftereffect”, Izv. IMI UdGU, 2002, 2(25),  27–30  mathnet
2000
25. S. F. Nikolaev, E. L. Tonkov, “Differentiability of the optimal time vector and positional control of a linear subcritical system”, Differ. Uravn., 36:1 (2000),  76–84  mathnet  mathscinet; Differ. Equ., 36:1 (2000), 87–96
26. E. L. Tonkov, “Uniform attainability and Lyapunov reducibility of bilinear control system”, Trudy Inst. Mat. i Mekh. UrO RAN, 6:1 (2000),  209–238  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 1, S228–S253
1999
27. S. F. Nikolaev, E. L. Tonkov, “The structure of the controllability set of a linear subcritical system”, Differ. Uravn., 35:1 (1999),  107–115  mathnet  mathscinet; Differ. Equ., 35:1 (1999), 108–116
28. V. A. Zaitsev, E. L. Tonkov, “Attainability, compatibility and V. M. Millionshchikov's method of rotations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 2,  45–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:2 (1999), 42–52
1997
29. S. N. Popova, E. L. Tonkov, “Compatible systems and the control of Lyapunov exponents”, Differ. Uravn., 33:2 (1997),  226–235  mathnet  mathscinet; Differ. Equ., 33:2 (1997), 226–235
30. V. V. Petrova, E. L. Tonkov, “The admissibility of periodic processes and existence theorems for periodic solutions. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 6,  17–24  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:6 (1997), 15–21
1996
31. V. V. Petrova, E. L. Tonkov, “Admissibility of periodic processes and existence theorems for periodic solutions. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 11,  65–72  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:11 (1996), 62–69
1995
32. E. L. Tonkov, “Problems on the control of Lyapunov exponents”, Differ. Uravn., 31:10 (1995),  1682–1686  mathnet  mathscinet; Differ. Equ., 31:10 (1995), 1646–1651
33. S. N. Popova, E. L. Tonkov, “On the uniform compatibility of linear systems”, Differ. Uravn., 31:4 (1995),  723–724  mathnet  mathscinet; Differ. Equ., 31:4 (1995), 672–674
34. S. N. Popova, E. L. Tonkov, “Control of Lyapunov exponents of consistent systems. III”, Differ. Uravn., 31:2 (1995),  228–238  mathnet  mathscinet; Differ. Equ., 31:2 (1995), 209–218
35. Yu. V. Komlenko, E. L. Tonkov, “The Lyapunov-Floquet representation for differential equations with aftereffect”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 10,  40–45  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:10 (1995), 38–43
1994
36. S. N. Popova, E. L. Tonkov, “Control of Lyapunov exponents of consistent systems. II”, Differ. Uravn., 30:11 (1994),  1949–1957  mathnet  mathscinet; Differ. Equ., 30:11 (1994), 1800–1807
37. S. N. Popova, E. L. Tonkov, “Control of Lyapunov exponents of compatible systems. I”, Differ. Uravn., 30:10 (1994),  1687–1696  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1556–1564
1993
38. A. G. Rodionova, E. L. Tonkov, “On the continuity of the time-optimality function of a linear system in the critical case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 5,  101–111  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:5 (1993), 90–99
1992
39. A. G. Ivanov, E. L. Tonkov, “Uniform local controllability of a linear system”, Differ. Uravn., 28:9 (1992),  1499–1507  mathnet  mathscinet; Differ. Equ., 28:9 (1992), 1222–1229
1991
40. A. G. Ivanov, E. L. Tonkov, “On the controllability set of a linear almost periodic system”, Differ. Uravn., 27:10 (1991),  1692–1699  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1191–1196
1983
41. E. L. Tonkov, “The controllability set of a linear equation”, Differ. Uravn., 19:2 (1983),  269–278  mathnet  mathscinet
1982
42. E. L. Tonkov, “Uniform local controllability and stabilization of a nonlinear recurrent system”, Differ. Uravn., 18:5 (1982),  908–910  mathnet  mathscinet  zmath
43. I. N. Blinov, E. L. Tonkov, “Global controllability of conditionally periodic linear system”, Mat. Zametki, 32:2 (1982),  169–174  mathnet  mathscinet  zmath; Math. Notes, 32:2 (1982), 565–568  isi
1981
44. E. L. Tonkov, “A dynamical system of translations and questions of the uniform controllability of a linear system”, Dokl. Akad. Nauk SSSR, 256:2 (1981),  290–294  mathnet  mathscinet  zmath
1979
45. E. L. Tonkov, “A criterion of uniform controllability and stabilization of a linear recurrent system”, Differ. Uravn., 15:10 (1979),  1804–1813  mathnet  mathscinet  zmath
1978
46. E. L. Tonkov, “A remark on the controllability of a linear periodic system”, Differ. Uravn., 14:9 (1978),  1715–1717  mathnet  mathscinet  zmath
1976
47. E. L. Tonkov, “The linear problem on the optimal control of periodic solutions”, Differ. Uravn., 12:6 (1976),  1007–1011  mathnet  mathscinet  zmath
1975
48. S. Yu. Kultyshev, E. L. Tonkov, “Controllability of a linear nonstationary system”, Differ. Uravn., 11:7 (1975),  1206–1216  mathnet  mathscinet  zmath
1973
49. E. L. Tonkov, “Disconjugacy and number of switchings in a linear time-optimal nonstationary system”, Differ. Uravn., 9:12 (1973),  2180–2185  mathnet  mathscinet  zmath
50. V. S. Tonkova, E. L. Tonkov, “Certain properties of averaged solutions of a control system with a discontinuous nonlinearity”, Differ. Uravn., 9:2 (1973),  278–289  mathnet  mathscinet
1969
51. E. L. Tonkov, “The second order periodic equation”, Dokl. Akad. Nauk SSSR, 184:2 (1969),  296–299  mathnet  mathscinet  zmath
52. E. L. Tonkov, G. I. Yutkin, “Periodic solutions, and stability of a linear differential equation with periodic coefficients”, Differ. Uravn., 5:11 (1969),  1990–2001  mathnet  mathscinet  zmath
1968
53. Yu. V. Komlenko, E. L. Tonkov, “A periodic boundary value problem for an ordinary second order differential equation”, Dokl. Akad. Nauk SSSR, 179:1 (1968),  17–19  mathnet  mathscinet  zmath
54. G. N. Zhevlakov, Yu. V. Komlenko, E. L. Tonkov, “The existence of solutions of nonlinear ordinary differential equations with linear boundary conditions”, Differ. Uravn., 4:10 (1968),  1814–1820  mathnet  mathscinet  zmath

2013
55. A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, N. V. Latypova, L. I. Rodina, E. L. Tonkov, V. N. Ushakov, “Petrov Nikolai Nikandrovich (on his sixties birthday)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 4,  175–180  mathnet
2012
56. N. N. Petrov, E. L. Tonkov, V. N. Ushakov, A. G. Chentsov, “In memory of Nikolai Nikolaevich Krasovskii (07.09.1924 – 04.04.2012)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 3,  157–158  mathnet
2010
57. S. D. Buntov, N. I. Leonov, E. L. Tonkov, N. N. Petrov, A. A. Gryzlov, B. P. Kondratyev, A. I. Karpov, A. V. Borisov, D. L. Fedorov, “Vasilii Yakovlevich Derr. On the anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 1,  133–136  mathnet
2007
58. E. L. Tonkov, “Alexander Gennadievich Ivanov (1958–2006)”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  269–270  mathnet
2006
59. N. N. Petrov, E. L. Tonkov, S. P. Blinov, D. K. Voronetskaya, V. Ya. Derr, “Lev Isaakovich Tuchinsky”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  193  mathnet
2005
60. A. A. Aizikovich, E. L. Tonkov, “50 years of the Izhevsk Mathematical Seminar”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  235–248  mathnet
2004
61. N. V. Azbelev, V. N. Belykh, A. I. Bulgakov, E. V. Voskresenskii, V. I. Zhukovskii, V. V. Lebedev, Yu. V. Malyshev, V. M. Millionshchikov, N. Kh. Rozov, E. L. Tonkov, “Mikhail Tikhonovich Terekhin (a Tribute in Honor of His Seventieth Birthday)”, Differ. Uravn., 40:1 (2004),  3–4  mathnet  mathscinet; Differ. Equ., 40:1 (2004), 1–2

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019